# SDR IPXA10159697

- Difficulty date: April 27, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,063 hours, 4,821 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3/C, REPAIR SURVEY SEQ 152-W4-01 DOES NOT CORRELATE WITH SRM REPAIR.  REPAIRED IAW EO A300-5750-37670-A AND EA 300-5750-01-A2284 REV I/R.
